Electronic Journal of Probability

On the Approximate Solutions of the Stratonovitch Equation

D. Feyel and A. de La Pradelle

Full-text: Open access

Abstract

We present new methods for proving the convergence of the classical approximations of the Stratonovitch equation. We especially make use of the fractional Liouville-valued Sobolev space $W^{r,p}({\cal J}_{\alpha,p})$. We then obtain a support theorem for the capacity $c_{r,p}$.

Article information

Source
Electron. J. Probab., Volume 3 (1998), paper no. 7, 14 pp.

Dates
Accepted: 13 May 1998
First available in Project Euclid: 29 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1454101767

Digital Object Identifier
doi:10.1214/EJP.v3-29

Mathematical Reviews number (MathSciNet)
MR1624858

Zentralblatt MATH identifier
0901.60028

Subjects
Primary: 60G17: Sample path properties
Secondary: 60H07: Stochastic calculus of variations and the Malliavin calculus 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
Stratonovitch equations Kolmogorov lemma quasi-sure analysis

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Feyel, D.; de La Pradelle, A. On the Approximate Solutions of the Stratonovitch Equation. Electron. J. Probab. 3 (1998), paper no. 7, 14 pp. doi:10.1214/EJP.v3-29. https://projecteuclid.org/euclid.ejp/1454101767


Export citation

References

  • S. Aida, S. Kusuoka, D. Stroock, On the support of Wiener functionals In Asymptotic problems in Probability Theory; Wiener functionals and Asymptotics; p.3-34. Pitman Research Notes, Longman, 1993.
  • G. Ben Arous, G. Gradinaru, Normes hoeldériennes et support des diffusions CRAS Paris, t.316, série I, no 3, 1993, p. 283-286.
  • G. Ben Arous, G. Gradinaru, M. Ledoux, Hoelder norms and the support theorem for diffusions. Ann. Inst. Henri Poincaré, Proba. Stat. 30, no 3, p.415-436, 1994.
  • D. Feyel, A. de La Pradelle, Capacités gaussiennes Ann. Inst. Fourier, t.41, f.1, p.49-76, 1991.
  • D. Feyel, A. de La Pradelle, Fractional integrals and Brownian processes Prépublication 39 de l'Université d'Evry Val d'Essonne, mars 96.
  • D. Feyel, A. de La Pradelle, On fractional Brownian processes To appear in Potential Analysis, 1999.
  • I. Gyoengy, T. Proehle, On the approximation of Stochastic Differential Equations and on Stroock-Varadhan's Support Theorem. Computers Math. Applic. 19, 65-70, 1990.
  • N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes Amsterdam-Oxford-New-York: North Holland; Tokyo: Kodansha, 1981.
  • V. Mackevicius, On the support of the solution of Stochastic Differential Equations. Litovskij Matematikow Rinkings XXXVI (1), 91-98, 1986.
  • A. Millet, M. Sanz-Solé, A simple proof of the support theorem for diffusion processes. Sém. Proba. XXVIII, Lecture Notes in Math. no 1583 p.36-48, 1994.
  • D. Nualart, The Malliavin calculus and related topics. Springer-Verlag, 1995.
  • J. Ren, Analyse quasi-sûre des équations différentielles stochastiques Bull. Soc. Math., 2ème série, 114, p.187-213, 1990.
  • S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives (Theory and Applications). Gordon and Breach Science Publishers, 1987 (976 pages).
  • D. W. Stroock, S. R. S. Varadhan, On the Support of Diffusion Processes with Applications to the strong maximum Principle. Proc. sixth Berkeley Symp. Math. Stat. rob. 3, 333-359, Univ. California Press, Berkeley, 1972.